# SDR RAIA2009032400003

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,417 hours, 22,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5540 - STL - SEVERAL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RE-SECURED THE WIRING TO THE FLOOR PROXIMITY LIGHTS.  SYSTEM OPS CHECKED GOOD.
